U.S. doctors online nowAsk doctors free
A 40-year-old member asked:

What is the treatment for novocain (procaine) overdose?

3 doctor answers5 doctors weighed in
Dr. David Rosenfeld
Pain Management 28 years experience
Seek medical help: How did you od on novocaine? You need urgent medical care. Irreversible cardiac arrythmias can occur.
Dr. Gary Alder
Dentistry 48 years experience
Keep patient alive: As soon as overdose is suspected activate the emergency medical system..911 or other emergency responders in your area. You should already be prepared to do so before any thing has a chance to go wrong. Local anesthetics depress the central nervous system. Support he airway and administer o2 via nasal route or via ambu bag if breathing needs assistance. Be prepared for convulsions, vomiting, aspir.
Dr. Orrin Ailloni-Charas
Anesthesiology 30 years experience
Lipid emulsion: And supportive care. Should be handled by an experienced anesthesiologist.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 36-year-old member asked:
3 doctor answers10 doctors weighed in
A 42-year-old member asked:
2 doctor answers2 doctors weighed in
A 41-year-old member asked:
2 doctor answers2 doctors weighed in
A 35-year-old member asked:
4 doctor answers9 doctors weighed in
A 31-year-old member asked:
3 doctor answers5 doctors weighed in
Last updated Mar 26, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.